# SDR COMA0160242

- Difficulty date: February 12, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 9,205 hours, 9,496 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 46193
- Part serial: 516
- Condition: Malfunctioned
- Location: Nlg
- Part time: 9,205 hours, 9,465 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE MESSAGE.  NLG DID NOT RETRACT.  REPLACED THE NLG PRIORITY VALVE.
